# SDR 2015FA0000568

- Difficulty date: April 10, 2015
- Submitted: November 12, 2015
- Operation: General aviation
- Aircraft: N587PU
- Make and model: Cirrus SR20
- Aircraft serial: 2048
- Aircraft time: 2,435 hours
- Engine: Cont IO360ES
- Engine time: 196 hours
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B14JA014R
- Condition: Low Pressure
- Location: Engine
- Part time: 196 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ACFT PROGRESSIVE INSPECTION, PROGRAM 50 HR INSPECTION DISCOVERED ENGINE FUEL FLOW TO BE LOW OUT OF LIMITS.  IN THIS CASE WE WERE ABLE TO ADJUST THE FUEL FLOW TO WITHIN LIMITS IAW CMI SID97-3F.  DURING FLIGHT CHECK IAW SID97-3, FUEL FLOW WAS LOW OUT OF LIMITS AT ALTITUDES ABOVE 4000 FT MSL.  PUMP WAS REPLACED.
